MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PEEL-APART INTRODUCER KIT,15F; PORT AND CATHETER ACCESSORIES

BARD ACCESS SYSTEMS PEEL-APART INTRODUCER KIT,15F; PORT AND CATHETER ACCESSORIES
Model Number 0601115
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was not returned to the manufacturer for evaluation.Therefore, the investigation is inconclusive for the reported component missing issue.The definitive root cause could not be determined based upon available information.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates the model 0601115 port and catheter accessories allegedly experienced component missing.The report was received from a single source.This malfunction did not involve a patient as there was no patient contact.The patient's age, gender and weight was not provided.

Brand Name
PEEL-APART INTRODUCER KIT,15F
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10737831
Report Number3006260740-2020-03476
Device Sequence Number1114803
Product Code DYB
UDI-Device Identifier00801741038297
UDI-Public(01)00801741038297
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0601115
Device Catalogue Number0601115
Device Lot NumberREDQ0398
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/26/2020
Patient Sequence Number1